# SDR UPS00832125

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C123,  BETWEEN STA 440 TO 460, LONG 27 LT CRACKED.     REMOVED LONGERON SPLICE. ORDERED NEW PART, RECEIVED LONGERON SPLICE 4646163- 501N, DRILLED NEW SPLICE AND INSTALLED NEW SPLICE.
